# SDR SWIA202308020605

- Difficulty date: June 5, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AROUND SEVERAL FASTENER HOLES UNDERNEATH THE SERVICE DOOR OUT PROTECTOR PLATE (MARKED      (C-CHECK RO 7/30/2023)    REPAIRED 3 EA. AREAS OF CORROSION AROUND SEVERAL FASTENER HOLES UNDERNEATH THE SERVICE DOOR OUT PROTECTOR PLATE REF CRJ-200 SRM 51-42-06 AND REO 601R-53-21-3638 REV--, DATED 2023-06-21, COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY(CL600-2B19 (**RII**). SEE CONTINUATION FOR DETAILS.BLEND ONLY NO WEIGHT CHANGE.
